Aa
Aa
A
A
A
Close
Avatar universal

detox

i have been detoxing at home for the past 50 hours.. well my stomach hurt so bad i went to the hospital.. they ended up putting morphine in my IV... so my question is am i going to have to start all over again???
8 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Oh Jody, I feel for you. I don't know about the morphine making you start over. I did want to offer you support. I am thinking of you.

Much love and hugs sent your way,

Minn :)
Helpful - 0
Avatar universal
I'm also not sure about starting all over again but I see no difference than if you had taken a pain pill during detox - opiate is an opiate and it may set you back but it is already done and the only thing to do is keep moving forward.  My stomach really hurt through my detox and I just lived with it - I took some pepto but nothing much really helped.  Just hang in there - you'll start feeling better soon.
Helpful - 0
2060290 tn?1331001033
Immodium might help with your stomach. We all go through the same thing with withdrawl. Its not fun and certainly its not a pretty picture.
Not sure about morphine, i dont know if its long lasting or not. I dont think so but I'm no doc. Anyway just try to hang in there!!!!!! Its rough I know and it ***** bad!!!!!!!! Try to keep your mind off things (i know easier said than done) but it does help a little. I just try to find menial tasks around the house to do for a few minutes. I find that just laying around makes me feel so much worse. Take care and god bless!!!!!!!
Helpful - 0
Avatar universal
oh jody I am right where you are about 50 hrs in and for the past 25hrs back n forth about going to the ER my stomach is in so much pain I was wondering what they may do for me Typing is a struggle right now.also the sight and smell of food causes me to gag your not alone
Helpful - 0
Avatar universal
oh jody I am right where you are about 50 hrs in and for the past 25hrs back n forth about going to the ER my stomach is in so much pain I was wondering what they may do for me Typing is a struggle right now.also the sight and smell of food causes me to gag your not alone
Helpful - 0
Avatar universal
Obviously only you know whether you need to go to ER based on how high of a dose you are detoxing off but I can tell you most of us experienced the bad stomach cramps and it's just part of detox.  If you do go to ER it is important that you tell them you are detoxing and you do not want any opiates of any kind.

Just try to keep in mind the first 3 days are the worst and once you get past that you feel a little better.  Take immodium aggressively to stop the runs, Take pepto tabs to try to soothe your stomache and make sure you are hydrating - I let myself get so dehydrated during my detox I probably should have gone to ER for fluids but I got it under control and laid miserable for 3 days - I hallucinated at night, I shook, cold sweats, wrenching gut pain - the whole shebang, you just have to endure it.

I know you are both in the worst part of it but know there is light on the other side, try to hang in there.  Hot showers helped a lot and was the only real relief I got.  Try to force yourself to eat something even though food is repulsive - bananas, toast, rice were the only things I could get down after 3 days.  It was truly probably the worst 3 days of my life but I'm so glad I stuck it out.

You can do it!
Helpful - 0
Avatar universal
Thank you,and you are right only I know. with the aggressive immodium I am keeping some fluid in. I hope Jody is doing okay everything you described is exactly what is happening.I am so brain washed by this garbadge that I feel like I need a pill just.. to breathe.my typing is so bad its taking me like 20 minuites to post by the time i correct all the errors.I took a half assed shower and could barely stand so shakey.but Thank you.I started a journal and looked up aa and na meetings in my area they all say closed?????
Helpful - 0
Avatar universal
I wanted to ask you about anxiety I am in a constant state of panic it just wont stop . Why do the pills make you feel so safe? Safe and that warm and fuzzy feeling.Academically There is so much I dont understand
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.